MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed, moderately tortuous, and heavily calcified eccentric lesion in the mid left anterior descending artery.A 1.5 x 20 mm mini trek balloon ruptured during the second inflation at 14 atmospheres.The procedure was successfully completed with an unknown stent.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7007880
Report Number2024168-2017-08758
Device Sequence Number16267762
Product Code LOX
UDI-Device Identifier08717648138119
UDI-Public08717648138119
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number1012269-20
Device Lot Number70123G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1